# SDR C2XA09IA065

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,146 hours, 13,071 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000006
- Part serial: 00708
- Condition: Low
- Location: Nlg
- Part time: 17,146 hours, 13,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2414 - THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND TROUBLESHOT IAW EMB 145 FIM.  THE NOSE LANDING GEAR STRUT WAS SERVICED, OPERATIONAL TESTS PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
